# SDR SWAA2019121939847

- Difficulty date: December 13, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Part number: 6941730
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT DOOR PULL LANYARD FRAYED.          / R&R LANYARD IAW SRM.
